# SDR FDEA202009232297

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320917
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NUMBER 231LF AT STATION 675 TO STATION 735 FOUND DELAMINATED.  DELAMINATED FLOOR PANEL 231LF AT CABIN STATION 675 TO STATION 735 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 231LF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 231LF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
